# SDR DALA2019061203518

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FUEL ACCESS PLATES #520PB AND #520DT.(AI). NRC 00667: CORROSION ON FUEL TANK ACCESS DOORS #520DT AND 520PB OF LH WING WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26 AND 57-10-01-2R REPAIR 2 PAR. 5. REMAINING THICKNESS WAS OUT OF LIMITS AND FUEL TANK ACCESS DOORS #520PB AND #520DT WERE REPLACED. PART NUMBER WAS VERIFIED PER B717-200 AIPC 57-23-01-01 ITEM 130J AND B717-200 AIPC 57-22-01-01 ITEM 15. (LP #1118096)
